# SDR ASAA201808135737

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,981 hours, 12,408 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT CABIN TEMP HYPER-SENSITIVE TO INPUTS IN AUTO MODE.  ACFT GROUNDED.  FOUND THE CABIN TEMP SENSOR FILTERS DIRTY.  REMOVED AND REPLACED THE CABIN TEMP SENSOR FILTERS IAW AMM 21-61-06. PERFORMED CABIN TEMP CONTROL AND IND OPERATIONAL TEST. OPS CHECKED NORMAL, IAW AMM 21-61-00, AND AMM 21-61-20.
